# SDR AALA20160310006

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 18,873 hours, 7,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF TAT PROBE AT STATION 272, BETWEEN STRINGER 19L & 20L.  DENT IS 1.5 INCHES BY 1.5 INCHES & .080 DEEP.  REPAIRED DENT WITH CUT OUT & DOUBLER IAW EA 258680.  ACFT IN BASE MX.
